Alert archive / Idaho / Wind Advisories in 2012
Wind Advisory 14, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Jun 3, 2012, 10:40 PM MDT for 8 counties in Idaho; Harney County, Malheur County, Oregon. It took effect at Jun 4, 2012, 4:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2012, 10:40 PM MDT (04:40 UTC)
- In effect from
- Jun 4, 2012, 4:00 PM MDT
- Expired
- Jun 5, 2012, 12:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Adams County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Owyhee County, ID, Payette County, ID, Washington County, ID, Harney County, OR, Malheur County, OR
The radar
The Boise radar (KCBX), 46 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 4.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3802 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061 WWUS75 KBOI 040440 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1040 PM MDT SUN JUN 3 2012 ...HIGH WIND WATCH HAS BEEN REPLACED WITH A WIND ADVISORY... .STRONG WINDS WILL OCCUR LATE MONDAY AND MONDAY EVENING AS A POTENT COLD FRONT MOVES THROUGH SOUTHEAST OREGON AND SOUTHWEST IDAHO. THUNDERSTORMS ALONG AND AHEAD OF THE FRONT MAY BRING STRONG WINDS OF THEIR OWN. MANY OF OUR WIND ADVISORIES ARE FOR WINDS THAT JUST BARELY GET INTO ADVISORY CRITERIA...MEANING SUSTAINED WINDS JUST ABOVE 30 MPH AND GUSTS TO 45 MPH. THIS ONE IS DIFFERENT. WINDS IN THIS CASE ARE EXPECTED TO BE AT THE HIGH END OF ADVISORY CRITERIA...MEANING SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 55 MPH. PLEASE UNDERSTAND THAT THIS IS NOT A TYPICAL WIND ADVISORY. ORZ064-041245- /O.UPG.KBOI.HW.A.0002.120605T0100Z-120605T0400Z/ /O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ LOWER TREASURE VALLEY OR- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH ONTARIO/OR BETWEEN 5 AND 7 PM MDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ063-041245- /O.UPG.KBOI.HW.A.0002.120604T2300Z-120605T0100Z/ /O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ MALHEUR COUNTY- 1040 PM MDT SUN JUN 3 2012 /940 PM PDT SUN JUN 3 2012/ ...WIND ADVISORY IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO 9 PM MDT /8 PM PDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO 9 PM MDT /8 PM PDT/ MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...3 PM PDT TO 8 PM PDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-033-041245- /O.UPG.KBOI.HW.A.0002.120605T0100Z-120605T0400Z/ /O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-UPPER WEISER RIVER- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 6 AND 8 PM MDT MONDAY...ADA COUNTY BETWEEN 7 AND 9 PM MDT...AND MOUNTAIN HOME BETWEEN 8 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ029-041245- /O.UPG.KBOI.HW.A.0002.120604T2300Z-120605T0400Z/ /O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ OWYHEE MOUNTAINS- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ061-041245- /O.NEW.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ HARNEY COUNTY- 940 PM PDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 8 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 8 PM PDT MONDAY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...3 PM TO 8 PM PDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-041245- /O.NEW.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ SOUTHWEST HIGHLANDS- 1040 PM MDT SUN JUN 3 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM MONDAY TO MIDNIGHT MDT MONDAY NIGHT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS THROUGH THE SOUTHWEST HIGHLANDS BETWEEN 7 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
504 WWUS75 KBOI 040922 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 322 AM MDT MON JUN 4 2012 ...A WIND ADVISORY REMAINS IN EFFECT FOR LATER TODAY... .WIDESPREAD VERY WINDY CONDITIONS WILL DEVELOP TODAY AS A MODERATE TO STRONG COLD FRONT STRENGTHENS AS IT CROSSES FROM SOUTHEAST OREGON IN THEMID AFTERNOON THROUGH SOUTHWEST IDAHO IN THE EARLYL EVENING. ORGANIZED THUNDERSTORMS WITH THE FRONT MAY BRING HIGH WINDS OF THEIR OWN. MANY OF OUR WIND ADVISORIES ARE FOR WINDS THAT JUST BARELY GET INTO ADVISORY CRITERIA...MEANING SUSTAINED WINDS JUST ABOVE 30 MPH AND GUSTS TO 45 MPH. THIS ONE IS DIFFERENT. WINDS IN THIS CASE ARE EXPECTED TO BE AT THE HIGH END OF ADVISORY CRITERIA... MEANING SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 55 MPH. PLEASE UNDERSTAND THAT THIS IS NOT A TYPICAL WIND ADVISORY. ORZ061-063-064-050300- /O.CON.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 322 AM MDT MON JUN 4 2012 /222 AM PDT MON JUN 4 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH ONTARIO OREGON BETWEEN 5 AND 7 PM MDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-033-050330- /O.CON.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER- 322 AM MDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 6 AND 8 PM MDT MONDAY...ADA COUNTY BETWEEN 7 AND 9 PM MDT... AND MOUNTAIN HOME BETWEEN 8 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
181 WWUS75 KBOI 040924 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 324 AM MDT MON JUN 4 2012 ...A WIND ADVISORY REMAINS IN EFFECT FOR LATER TODAY... .WIDESPREAD VERY WINDY CONDITIONS WILL DEVELOP TODAY AS A MODERATE TO STRONG COLD FRONT STRENGTHENS AS IT CROSSES FROM SOUTHEAST OREGON IN THE /CORRECTED/ MID AFTERNOON THROUGH SOUTHWEST IDAHO IN THE EARLYL EVENING. ORGANIZED THUNDERSTORMS WITH THE FRONT MAY BRING HIGH WINDS OF THEIR OWN. MANY OF OUR WIND ADVISORIES ARE FOR WINDS THAT JUST BARELY GET INTO ADVISORY CRITERIA...MEANING SUSTAINED WINDS JUST ABOVE 30 MPH AND GUSTS TO 45 MPH. THIS ONE IS DIFFERENT. WINDS IN THIS CASE ARE EXPECTED TO BE AT THE HIGH END OF ADVISORY CRITERIA... MEANING SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 55 MPH. PLEASE UNDERSTAND THAT THIS IS NOT A TYPICAL WIND ADVISORY. ORZ061-063-064-050300- /O.CON.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ HARNEY COUNTY-MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 324 AM MDT MON JUN 4 2012 /224 AM PDT MON JUN 4 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH ONTARIO OREGON BETWEEN 5 AND 7 PM MDT MONDAY. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-033-050330- /O.CON.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER- 324 AM MDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. * TIMING...7 PM TO MIDNIGHT MDT MONDAY. COLD FRONT SHOULD PASS THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 6 AND 8 PM MDT MONDAY...ADA COUNTY BETWEEN 7 AND 9 PM MDT... AND MOUNTAIN HOME BETWEEN 8 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
061 WWUS75 KBOI 041724 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1124 AM MDT MON JUN 4 2012 ...A WIND ADVISORY REMAINS IN EFFECT LATE TODAY AND THIS EVENING... .VERY WINDY CONDITIONS WILL DEVELOP LATE TODAY IN SOUTHEASTERN OREGON AND THIS EVENING IN SOUTHWESTERN IDAHO AS A STRONG COLD FRONT MOVES ACROSS THE AREA. SCATTERED THUNDERSTORMS WITH THE FRONT MAY BRING EVEN STRONGER WINDS. STRONGEST WINDS WILL OCCUR JUST AS THE FRONT PASSES. SUSTAINED WEST OR NORTHWEST WINDS 35 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED FOR ABOUT A HALF HOUR. WINDS WILL THEN DECREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. WINDS WILL INCREASE AGAIN ON TUESDAY TO 20 TO 30 MPH. ORZ061-041830- /O.CAN.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ HARNEY COUNTY- 1024 AM PDT MON JUN 4 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR HARNEY COUNTY. WEST WINDS IN HARNEY COUNTY ARE NOW EXPECTED TO BE 20 TO 30 MPH WITH GUSTS TO 40 MPH. THESE SPEEDS ARE BELOW ADVISORY LEVELS. $$ ORZ063-064-050300- /O.CON.KBOI.WI.Y.0014.120604T2200Z-120605T0300Z/ MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 1124 AM MDT MON JUN 4 2012 /1024 AM PDT MON JUN 4 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING IN MALHEUR COUNTY AND THE LOWER TREASURE VALLEY IN OREGON. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. * TIMING...4 PM TO 9 PM MDT MONDAY. COLD FRONT SHOULD PASS THROUGH ONTARIO OREGON AROUND 7 PM MDT. * IMPACTS...WINDS MAY CAUSE MINOR PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-033-050600- /O.CON.KBOI.WI.Y.0014.120605T0100Z-120605T0600Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER- 1124 AM MDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT MDT TONIGHT FOR THE TREASURE VALLEY IN IDAHO...UPPER WEISER RIVER...SOUTHWEST IDAHO HIGHLANDS...AND OWYHEE MOUNTAINS. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH. * TIMING...7 PM TO MIDNIGHT MDT TONIGHT. COLD FRONT SHOULD PASS THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 7 AND 8 PM MDT...ADA COUNTY BETWEEN 8 AND 9 PM MDT...AND MOUNTAIN HOME BETWEEN 9 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE MINOR PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
777 WWUS75 KBOI 050247 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 847 PM MDT MON JUN 4 2012 ...A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF SOUTHWEST IDAHO WHILE THE ADVISORY IN OREGON IS BEING ALLOWED TO EXPIRE... VERY WINDY CONDITIONS CONTINUE LATE TODAY IN IDAHO AS A STRONG COLD FRONT MOVES ACROSS THE AREA. SCATTERED THUNDERSTORMS WITH THE FRONT ARE ENHANCING THE WINDS. STRONGEST WINDS WILL OCCUR JUST AS THE FRONT PASSES. SUSTAINED WEST OR NORTHWEST WINDS 35 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED FOR ABOUT A HALF HOUR ALONG THE FRONTAL ZONE. WINDS WILL THEN DECREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH. WINDS WILL INCREASE AGAIN ON TUESDAY TO 20 TO 30 MPH. ORZ063-064-050400- /O.EXP.KBOI.WI.Y.0014.000000T0000Z-120605T0300Z/ MALHEUR COUNTY-LOWER TREASURE VALLEY OR- 847 PM MDT MON JUN 4 2012 /747 PM PDT MON JUN 4 2012/ ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING FOR MALHEUR COUNTY AND THE LOWER TREASURE VALLEY IN OREGON. WIND ARE SLOWLY SUBSIDING ACROSS EASTERN OREGON AND THE LOWER TREASURE VALLEY OF IDAHO. WINDY CONDITIONS WILL REMAIN BUT BE BELOW ADVISORY LEVELS FOR THE REST OF THE NIGHT. $$ IDZ012-014-015-029-033-050600- /O.CON.KBOI.WI.Y.0014.000000T0000Z-120605T0600Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER- 847 PM MDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS WILL OCCUR AT THE TIME OF FRONTAL PASSAGE AND WILL LAST LESS THAN ONE HOUR. WINDS WILL THEN DECREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH. * TIMING...7 PM TO MIDNIGHT MDT TONIGHT. COLD FRONT SHOULD PASS THROUGH THE UPPER WEISER RIVER BASIN AND CANYON COUNTY BETWEEN 7 AND 8 PM MDT...ADA COUNTY BETWEEN 8 AND 9 PM MDT...AND MOUNTAIN HOME BETWEEN 9 AND 10 PM MDT. * IMPACTS...WINDS MAY CAUSE MINOR PROPERTY DAMAGE. BLOWING DUST MAY CREATE A TRAVEL HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
453 WWUS75 KBOI 050554 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1154 PM MDT MON JUN 4 2012 ...BREEZY TONIGHT AND TUESDAY IN THE MAGIC VALLEY... .THE STRONG COLD FRONT THAT CROSSED TWIN FALLS AND JEROME NEAR 830 PM HAS MOVED TO NEAR THE WYOMING BORDER WHERE THUNDERSTORMS MOVED OVER PARTS OF YELLOWSTONE NATIONAL PARK. IDZ012-014-015-029-033-050700- /O.EXP.KBOI.WI.Y.0014.000000T0000Z-120605T0600Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-UPPER WEISER RIVER- 1154 PM MDT MON JUN 4 2012 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. IN THE MAGIC VALLEY EXPECT WINDS OF 15 TO 25 MPH TONIGHT UNTIL 10 AM TUESDAY THEN WEST WINDS OF 20 TO 30 MPH TUESDAY AFTERNOON. A PEAK WIND GUST OF 73 MPH OCCURRED AT HANSEN BRIDGE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Jun 3, 8:17 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 3, 8:17 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
817 PM MDT SUN JUN 3 2012
.DISCUSSION...UPDATED EARLIER THIS EVENING TO INCREASE POPS WHERE
STORMS WERE FORMING IN A LINE ROUGHLY FROM SOUTHEAST HARNEY COUNTY
TO THE LOWER TREASURE VALLEY. SINCE THEN STORMS/SHOWERS CONTINUE
TO FORM AND MOVE NORTHEAST ALONG THIS CORRIDOR AT AROUND 20 MPH.
WE EXPECT THIS ACTIVITY TO DIMINISH AFTER 9 PM LOCAL TIME WITH
VERY LITTLE CHANCE OF ADDITIONAL CONVECTION AFTER MIDNIGHT. WE ARE
STILL LOOKING AT A SIGNIFICANT WEATHER DAY TOMORROW...BUT PERHAPS
OUR STRONGEST COLD FRONT OF THE YEAR. WILL LEAVE THE HIGH WIND
WATCH AND RED FLAG WARNING AS THEY ARE FOR NOW. NO FURTHER UPDATES
EXPECTED THIS EVENING.
&&
.AVIATION...WIDESPREAD VFR. ISOLATED SHOWERS AND THUNDERSTORMS...
MAINLY WEST OF A KREO-KBOI-KSNT LINE THROUGH 04Z. WESTERLY WINDS
AT THE SURFACE AT 10-15 KTS. SOUTHWEST WINDS ALOFT UP TO 30 KTS AT
10K FEET MSL. GUSTY NORTHWEST SURFACE WINDS ARE EXPECTED MONDAY
NIGHT WITH PASSAGE OF A COLD FRONT. ISOLATED STRONG STORMS MAY
DEVELOP AHEAD OF THE FRONT OVER THE CENTRAL MOUNTAINS OF IDAHO.
&&
.PREV DISCUSSION...
SHORT TERM...MAJOR WX CHANGE WILL OCCUR LATE MONDAY THROUGH TUESDAY
AS A VERY STRONG COLD FRONT MOVES THROUGH. FRONT WILL BE IN EASTERN
OREGON MONDAY AFTERNOON AND WILL MOVE THROUGH SOUTHWESTERN IDAHO
EARLY MONDAY EVENING. FRONT WILL BE EXCEPTIONALLY STRONG DUE TO
TIGHT THERMAL GRADIENT ACROSS THE FRONT AND THE RELATIVELY HIGH
FRONTAL SPEED. AHEAD OF THE FRONT ON MONDAY TEMPERATURES WILL RISE
TO THE 80S TO MID 90S IN IDAHO AND UPPER 70S THROUGH 80S IN OREGON.
AIR MASS WILL DESTABILIZE AND VERTICAL SHEAR WILL INCREASE UNDER
STRONG SOUTHERLY WINDS ALOFT. STRONG...POSSIBLY SEVERE...
THUNDERSTORMS MAY FORM ON THE IDAHO SIDE LATE MONDAY...ESPECIALLY
NORTH OF THE SNAKE BASIN. THUNDERSTORMS MAY BRING HAIL AS WELL AS
STRONG GUSTS. FRONT WILL PASS THROUGH ONTARIO OREGON BETWEEN 6 AND
7 PM MDT MONDAY...BOISE BETWEEN 7 AND 8 PM...THEN WEAKEN AS IT
CONTINUES TO MOVE EAST. STRONGEST WINDS WILL OCCUR AS THE WIND
SHIFTS ABRUPTLY TO THE WEST WITH FRONTAL PASSAGE. TEMPERATURES WILL
PLUMMET BEHIND THE FRONT AND WIDESPREAD SHOWERS WILL FOLLOW LATER
MONDAY NIGHT THROUGH TUESDAY. NORTHERN AREAS WILL GET SIGNIFICANT
RAIN...TOTALING UP TO AN INCH THROUGH TUESDAY...WHILE SOUTHERN AREAS
GET LESS UP TO A HALF INCH. ONLY LIGHT RAIN IS EXPECTED IN TWIN
FALLS COUNTY AND SOUTH TO THE NEVADA STATE LINE. UP TO 3 INCHES NEW
SNOW MAY FALL IN NORTHERN MOUNTAINS ABOVE 6500 FEET TUESDAY. HIGH
TEMPERATURES TUESDAY WILL BE 25 TO 35 DEGREES COLDER THAN MONDAY...
RANGING FROM THE UPPER 40S THROUGH THE 50S. BRISK WEST OR NORTHWEST
WINDS WILL CONTINUE ESPECIALLY IN THE SNAKE BASIN.
LONG TERM...TUESDAY NIGHT THROUGH MONDAY...SCATTERED SHOWERS ON
TUESDAY NIGHT WILL BEGIN TO DISSIPATE FROM THE SOUTH AND BE CLEAR OF
THE AREA BY WEDNESDAY AFTERNOON AS THE CENTER OF AN UPPER LEVEL LOW
PRESSURE SYSTEM QUICKLY MOVES OFF TO THE NORTH. SNOW IS POSSIBLE WITH
THIS EXITING SYSTEM AS SNOW LEVELS WILL BE 5500-6500 FEET MSL LATE
TUESDAY AND EARLY WEDNESDAY. WE WILL REMAIN UNDER THE INFLUENCE OF A
LARGE SCALE TROUGH THROUGH THE PERIOD...WITH A SURGE OF PACIFIC
MOISTURE BRUSHING OUR NORTHERN ZONES ON FRIDAY BEFORE ANOTHER LOW
PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH LATE ON SATURDAY.
TEMPERATURES WILL WARM WEDNESDAY THROUGH FRIDAY AS HEIGHTS SLOWLY
RISE BETWEEN SYSTEMS. AFTERNOON HIGH TEMPS WILL REACH NEAR NORMAL
VALUES ON FRIDAY...BEFORE SATURDAY/S COLD FRONT KEEPS WEEKEND
TEMPERATURES 10-15 DEGREES BELOW NORMAL. THE ACTIVE SPRINGTIME
PATTERN CONTINUES.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...HIGH WIND WATCH MONDAY EVENING IDZ012-014-033.
RED FLAG WARNING FROM 3 PM TO 9 PM MDT MONDAY IDZ408-419.
HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
IDZ029.
OR...HIGH WIND WATCH MONDAY EVENING ORZ064.
RED FLAG WARNING FROM 3 PM TO 9 PM MDT MONDAY ORZ637.
HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
ORZ063.
&&
WEATHER.GOV/BOISE
DISCUSSION...SP
AVIATION.....JS
PREV SHORT TERM...LC
PREV LONG TERM....CB/WHHazardous weather outlook, Jun 3, 5:24 AM MDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 524 AM MDT SUN JUN 3 2012 IDZ011>016-028>030-033-ORZ061>064-041200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 524 AM MDT SUN JUN 3 2012 /424 AM PDT SUN JUN 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL CROSS THE AREA MONDAY...AND WIDESPREAD THUNDERSTORMS ARE EXPECTED AHEAD OF AND ALONG THE FRONT. THERE IS POTENTIAL FOR SOME STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY IN THE CENTRAL MOUNTAINS OF IDAHO. THOSE WITH OUTDOOR INTERESTS MONDAY ARE ADVISED TO MONITOR THE LATEST FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER. SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY.
Nearby
Wind Advisories in Idaho, 2012Wind Advisories in Oregon, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.